MathSciNet Relay Station
MathSciNet bibliographic data
MR1388759 35K57 (35R30)
Hu, Bei; Yin, Hong-Ming Semilinear parabolic equations with prescribed energy. Rend. Circ. Mat. Palermo (2) 44 (1995), no. 3, 479–505.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement